Large Shafarevich–Tate groups over quadratic number fields

Research output: Contribution to journalArticlepeer-review


Let E be an elliptic curve over the rational field Q. Let K be a quadratic extension of Q. We show that (under mild conditions on E) for every r>0, there are infinitely many quadratic twists E d /Q of E/Q such that (Figure presented.).

Original languageEnglish
Pages (from-to)98-109
Number of pages12
JournalJournal of Number Theory
Publication statusPublished - 2019 Jun

Bibliographical note

Publisher Copyright:
© 2019 Elsevier Inc.

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Large Shafarevich–Tate groups over quadratic number fields'. Together they form a unique fingerprint.

Cite this